# SDR XNA01010

- Difficulty date: May 16, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 37,333 hours, 31,287 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Main Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN DECK CARGO SMOKE INDICATIONS AND WARNING DURING TAXI.  NO SMOKE NOTED.  PERFORMED GROUND OPERATIONS CHECK OF SMOKE DETECTION SYSTEM IAW A300 MM 26-04-00.  NO DEFECTS NOTED.
